MAUDE Adverse Event Report: ARTHREX, INC. 5.5MM BC CORKSCREW FT W/ SUTURETAPE; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. 5.5MM BC CORKSCREW FT W/ SUTURETAPE; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number 5.5MM BC CORKSCREW FT W/ SUTURETAPE
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a sales rep via email that a ar-1927bct-1, 5.5mm bc corkscrew ft w/ suturetape anchor snapped upon insertion.This was discovered during use and a case was involved.To complete the procedure, a competitor anchor was opened/used instead.
 
Additional Manufacturer Narrative
The complaint is confirmed.Visual evaluation of the photograph of an alleged ar-1927bct-1, suture anchor, biocomposite¿ corkscrew® ft, vented 5.5 mm, attached to the complaint.It was noted that the bio/implant was broken off¿the implant/bio shows a loss of geometry on the thread.The method of bone preparation employed during the procedure, as well as the bone quality encountered, was not provided.The most likely cause is continually applying torque when the implant is seated and /or not advancing.

Brand Name
5.5MM BC CORKSCREW FT W/ SUTURETAPE
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15892910
Report Number1220246-2022-05823
Device Sequence Number5209716
Product Code MAI
UDI-Device Identifier00888867264595
UDI-Public00888867264595
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5.5MM BC CORKSCREW FT W/ SUTURETAPE
Device Catalogue NumberAR-1927BCT-1
Device Lot Number14969856
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2022
Supplement Date Received by Manufacturer11/11/2022
Initial Report FDA Received Date12/01/2022
Supplement Report FDA Received Date10/19/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown